# SDR DALA2024121211664

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND WEAR AT SKIN CUTOUT STA Y 994 AT LONGERON 25R AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00774: CRACK AND WEAR AT SKIN CUTOUT STA Y 994 AT LONGERON 25R AT AFT CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R, PROCEDURE 12, REPAIR 12, FIG 201. THE REPAIR'S SPECIFIED MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 8,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 8,000 CYCLES, PER B717 SRM 53-20-15-2R-12, PAR 7A. (LP #0704180)
